# SDR SWAA2021022246355

- Difficulty date: January 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SIDEWALL PANEL ISOLATOR BRACKET LOCATED BS578 (1E/A) AND BS685 (2E/A) LH SIDE AT PASSENGER CABIN / REPLACED SIDEWALL PANEL ISOLATOR BRACKET LOC BS 578 (1EA) AND BS 685(2EA) LH SIDE AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING #144A1401 SHEET 9 REV.- AND DRAWING #144A1312 SHEET 4 REV .-
